RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 7  


Ordinary Differential Equations
Periodic solutions of certain second order equations
V. V. Amel'kin, V. È. Zhavnerchik
1147
The domain of definition of a Sturm–Liouville operator
K. Kh. Boimatov
1151
The singular solutions of nonlinear differential equations. II
Ya. V. Bykov, N. I. Fomina
1161
Asymptotic solutions of certain linear inhomogeneous second order differential equations in a Banach space with a small parameter multiplying the highest derivative
L. A. Groza
1174
The oscillation and the disconjugacy of the solutions of nonlinear differential systems
D. V. Izyumova, J. D. Mirzov
1187
On the question of the representation of the solutions of linear functional-differential equations
G. G. Islamov
1194
Relatively ideally observable systems
A. P. Marynych
1204
Necessary optimality conditions for certain classes of discrete control systems
L. I. Minchenko
1211
Construction of the equations of a system of programmed motions in a sliding state
R. G. Mukharlyamov
1219
Monotone differential equations. II
A. I. Perov, Yu. V. Trubnikov
1223
The problem of distinguishing the center and a focus for systems with nonzero linear part
A. P. Sadovskii
1238
Comparison of equivalences of dynamical systems on the plane
O. M. Yudrups
1247

Partial Differential Equations
The spectral function of certain singular differential operators. I
V. V. Katrakhov
1256
The first boundary value problem for degenerate elliptic equations in a half-space
I. I. Matveeva
1267
Construction of a potential with quasiregular kernel in closed form
M. L. Rasulov
1282
Solution of one-dimensional mixed problems for a certain parabolic system in a domain with variable boundary
T. M. Rasulov
1290

Short Communications
On the averaging method in Hilbert space for integrodifferential equations
R. Anvarov
1297
A remark on the number of Ljapunov constants for conditions for a center of a certain differential equation
G. M. Buldyk
1301
Algebraic and algebraic-logarithmic moving singularities of systems of second order differential equations
E. I. Danilova
1303
The behavior of the trajectories of a certain dynamical system in the Poincaré disc
I. G. Kozhukh
1306
Reduction of a controllability problem to a boundary value problem
V. I. Korobov
1310
The stabilization of nonlinear control systems
A. M. Meilakhs
1313
A method of reducing a special boundary value problem to a Cauchy problem
P. I. Monastyrnyi, A. I. Azarov
1316
Regularity classes for second order vectorial equations
T. I. Smagina
1320
The optimality of regularizing algorithms in the solution of ill-posed problems
V. P. Tanana, A. R. Danilin
1323

People of Soviet science
Nikolaǐ Evgrafovič Kočin (on the occasion of the 75th anniversary of his birth)
N. P. Erugin
1327
Medžid Ljatifovič Rasulov (on the occasion of his sixtieth birthday)
N. P. Erugin, M. G. Gasymov, Ya. D. Mamedov, Yu. A. Mamedov
1332
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020